# SDR IPXA2017031615224

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA709227
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO  FLOORBEAM ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE FLOORBEAM ANGLE IAW DWG AGA7092, AND SRM 51-33-01.
